Explicit solitary wave structures for the fractional-order Sobolev-type equations and their stability analysis

Tahir Shahzad, Muhammad Ozair Ahmed, Muhammad Zafarullah Baber, Nauman Ahmed*, Ali Akgül*, Thabet Abdeljawad*, Inas Amacha

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


The current research is concerned with solitary wave structures to the time fractional-order Sobolev-type equations. The special types of Sobolev-type equations are under consideration such as the generalized hyperelastic-rod wave (HRW) equation, and Camassa–Holm (CH) equation. These equations occur in several fields, including particularly in quantum field theory, plasma theory, ecology, consolidation of clay and fluid dynamics. The underlying models are investigated analytically by applying two techniques, such as the generalized projective Riccati equation (GPRE) and the modified auxiliary equation (MAE). The gained results are obtained from the different families of solutions such as, including a periodic wave, kink-type wave peakon, a singular wave, and dark solutions. The gained results are denoted as hyperbolic and trigonometric functions. Furthermore, we check that the underlying models are stable using the concept of linearized stability. The propagation behavior of the gained results is displayed in 3D, 2D, and contour visualizations to investigate the influence of various relevant parameters. These results will help the researchers to understand the physical situations.

Original languageEnglish
Pages (from-to)24-38
Number of pages15
JournalAlexandria Engineering Journal
Publication statusPublished - Apr 2024
Externally publishedYes


  • CH equation
  • Generalized HEW equation
  • GPRE technique
  • MAE technique
  • Sobolev equation
  • Solitary wave structures
  • Stability


Dive into the research topics of 'Explicit solitary wave structures for the fractional-order Sobolev-type equations and their stability analysis'. Together they form a unique fingerprint.

Cite this